MAUDE Adverse Event Report: ARTHREX, INC. TRIPLEDAM CANNULA; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. TRIPLEDAM CANNULA; ARTHROSCOPIC ACCESSORIES
Model Number TRIPLEDAM CANNULA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the rotator cuff repair, a part of the cannula broke off and remained in the patient´s shoulder.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Based on photographic evidence of the damaged ar-6530td, batch 5174161215, the complaint allegation of damage to the device is confirmed.Visual inspection confirms damage to the cannula valve membrane, including a missing section of the valve.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause of the reported condition.The most likely cause is user-related, such as misaligned instrument insertion, prying, or leveraging forces applied to the valve during the procedure.

Brand Name
TRIPLEDAM CANNULA
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24442125
Report Number1220246-2026-00909
Device Sequence Number10372715
Product Code NBH
UDI-Device Identifier00888867118515
UDI-Public(01)00888867118515(11)250701(17)300630(10)5174161215
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIPLEDAM CANNULA
Device Catalogue NumberAR-6530TD
Device Lot Number5174161215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown